Coronavirus (Covid-19): Latest updates and information
Skip to main content Skip to navigation

Dr Christopher Williams

 

Chris Williams

EPSRC Postdoctoral Fellow
 

Office: B1.15

Phone: +44 (0)24 765 23456

Email: Christopher dot D dot Williams at warwick dot ac dot uk

Personal Webpage

 
 

I am an EPSRC postdoctoral fellow in mathematics, specialising in number theory, and in particular in Iwasawa theory. I previously held a Heilbronn research fellowship at Imperial College London from 2016-2019, after completing my PhD at Warwick in 2016.

My research is supported by grant EP/T001615/1.

My personal homepage is more likely to be up-to-date than this one.

Teaching, 2019-20: In January-March 2020, I gave an extended version of my course with Joaquin Rodrigues on an introduction to p-adic L-functions at the TCC in Warwick. The course page is here.

Preprints
  • Arithmetic of p-irregular modular forms: families and p-adic L-functions, with A. Betina. Preprint. 27pp. (arXiv)
  • Parabolic eigenvarieties via overconvergent cohomology, with D. Barrera. Preprint. 27pp. (arXiv)
  • Stark-Heegner cycles attached to Bianchi modular forms, with G. Venkat. Submitted. 24 pp. (arXiv).
  • Overconvergent Hilbert modular forms via perfectoid modular varieties, with C. Birkbeck and B. Heuer. Submitted. 44 pp. (arXiv)
  • Families of Bianchi modular symbols: critical base-change p-adic L-functions and p-adic Artin formalism, with D. Barrera. Submitted. With an appendix by Carl Wang-Erickson. 25 pp. (arXiv)
Publications
  • Overconvergent cohomology, p-adic L-functions and familes for GL(2) over CM fields, with D. Barrera. Journal de Théorie des Nombres de Bordeaux, Iwasawa 2019 special issue, to appear. 31 pp.
  • P-adic Asai L-functions of Bianchi modular forms, with D. Loeffler. Algebra and Number Theory, 14 (2020), no. 7, pp. 1169-1710 (arXiv | Journal)
  • Exceptional zeros and L-invariants of Bianchi modular forms, with D. Barrera. Transactions of the American Mathematical Society, 372 (2019), no. 1, pp. 1-34 (arXiv | Journal)
  • P-adic L-functions for GL(2), with D. Barrera. Canadian Journal of Mathematics, 71 (2019), no. 5, pp. 1019-1059 (arXiv | Journal)
  • Lifting non-ordinary cohomology classes for SL(3). Publicacions Matemàtiques, 62 (2018), no. 2, pp. 651-675 (arXiv | Journal)
  • P-adic L-functions of Bianchi modular forms. Proceedings of the London Mathematical Society, 114 (2017), no. 4, pp. 614-656 (arXiv | Journal)